Alert archive / Colorado / Freeze Warnings in 2014

Freeze Warning 11, NWS Pueblo, CO

November 10, 20144 counties in Colorado

NWS Pueblo, CO issued this freeze warning at Nov 10, 2014, 3:44 AM MST for 4 counties in Colorado. It took effect at Nov 10, 2014, 5:00 PM MST. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Nov 10, 2014, 3:44 AM MST (10:44 UTC)
In effect from
Nov 10, 2014, 5:00 PM MST
Expired
Nov 10, 2014, 11:45 PM MST
In force
7 hr
Issued by
NWS Pueblo, CO

Counties Custer County, CO, El Paso County, CO, Fremont County, CO, Teller County, CO

The radar

The Pueblo radar (KPUX), 83 km from the middle of the area, began a volume at 10:46 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Denver, CO (KDEN), launched 00:00Z, 10.7 hours before the alert went out and 218 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 00:00Z on 2014-11-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 00:00Z on 2014-11-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 25 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3714 m above ground
0-6 km bulk shear
58 kt
0-1 km storm-relative helicity
25 m²/s²
0-3 km storm-relative helicity
160 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

084 
WWUS75 KPUB 101044
NPWPUB

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PUEBLO CO
344 AM MST MON NOV 10 2014

COZ083-085-101845-
/O.UPG.KPUB.FZ.A.0005.141111T0000Z-141111T1700Z/
/O.NEW.KPUB.FZ.W.0011.141111T0000Z-141111T1700Z/
CANON CITY VICINITY/EASTERN FREMONT COUNTY-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE
BELOW 7400 FT-
INCLUDING...CANON CITY...PENROSE...COLORADO SPRINGS
344 AM MST MON NOV 10 2014

...FREEZE WARNING IN EFFECT FROM 5 PM THIS AFTERNOON TO 10 AM MST
TUESDAY...

THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM 5 PM THIS AFTERNOON TO 10 AM
MST TUESDAY. THE FREEZE WATCH IS NO LONGER IN EFFECT. 

* LOCATION...PORTIONS OF SOUTHEAST COLORADO THAT HAVE NOT YET 
  EXPERIENCED A WIDESPREAD HARD FREEZE INCLUDING...SOUTHERN EL 
  PASO AND EASTERN FREMONT COUNTIES 

* TEMPERATURE...A STRONG ARCTIC COLD FRONT WILL MOVE THROUGH THE
  REGION LATE MONDAY AFTERNOON...SPREADING FREEZING TEMPERATURES
  INTO THE REGION BEGINNING AS EARLY AS 6 PM FOR PORTIONS OF
  SOUTHERN EL PASO COUNTY...AND AROUND 9 PM FOR EASTERN FREMONT
  COUNTY. ALTHOUGH TEMPERATURES ARE NOT EXPECTED TO WARM MUCH
  ABOVE FREEZING FOR SEVERAL DAYS...TEMPERATURES IN THE TEENS TO
  LOWER 20S MONDAY NIGHT WILL BRING THE GROWING SEASON TO AN END
  BY TUESDAY MORNING.

* IMPACT...THIS WILL BRING A WIDESPREAD KILLING FREEZE TO 
  REGION. BE SURE TO WINTERIZE YOUR HOME AND VEHICLES AND 
  PROTECT OUTDOOR PLUMBING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$
3 follow-up statements
299 
WWUS75 KPUB 101836
NPWPUB

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PUEBLO CO
1136 AM MST MON NOV 10 2014

COZ083-085-110245-
/O.CON.KPUB.FZ.W.0011.141111T0000Z-141111T1700Z/
CANON CITY VICINITY/EASTERN FREMONT COUNTY-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE
BELOW 7400 FT-
INCLUDING...CANON CITY...PENROSE...COLORADO SPRINGS
1136 AM MST MON NOV 10 2014

...FREEZE WARNING REMAINS IN EFFECT FROM 5 PM THIS AFTERNOON TO
10 AM MST TUESDAY...

* LOCATION...PORTIONS OF SOUTHEAST COLORADO THAT HAVE NOT YET
  EXPERIENCED A WIDESPREAD HARD FREEZE INCLUDING...SOUTHERN EL
  PASO COUNTY AND EASTERN FREMONT COUNTY.

* TEMPERATURE...A STRONG ARCTIC COLD FRONT WILL MOVE THROUGH THE
  REGION THIS AFTERNOON...SPREADING FREEZING TEMPERATURES INTO THE
  REGION BEGINNING AS EARLY AS 5 PM FOR PORTIONS OF SOUTHERN EL
  PASO COUNTY...AND AROUND 8 PM FOR EASTERN FREMONT COUNTY.
  ALTHOUGH TEMPERATURES ARE NOT EXPECTED TO WARM MUCH ABOVE
  FREEZING FOR SEVERAL DAYS...TEMPERATURES IN THE TEENS TO LOWER
  20S TONIGHT WILL BRING THE GROWING SEASON TO AN END BY TUESDAY
  MORNING.

* IMPACT...THIS WILL BRING A WIDESPREAD KILLING FREEZE TO 
  REGION. BE SURE TO WINTERIZE YOUR HOME AND VEHICLES AND 
  PROTECT OUTDOOR PLUMBING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$
704 
WWUS75 KPUB 110149
NPWPUB

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PUEBLO CO
649 PM MST MON NOV 10 2014

COZ083-085-111000-
/O.CON.KPUB.FZ.W.0011.000000T0000Z-141111T1700Z/
CANON CITY VICINITY/EASTERN FREMONT COUNTY-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE
BELOW 7400 FT-
INCLUDING...CANON CITY...PENROSE...COLORADO SPRINGS
649 PM MST MON NOV 10 2014

...FREEZE WARNING REMAINS IN EFFECT UNTIL 10 AM MST TUESDAY...

* LOCATION...SOUTHERN EL PASO COUNTY AND EASTERN FREMONT COUNTY.

* TEMPERATURE...AN ARCTIC COLD FRONT HAS MOVED THROUGH THE
  REGION...AND HAS SPREAD FREEZING TEMPERATURES INTO THE REGION.
  THIS WILL BRING AND END TO THE GROWING SEASON...AS A HARD
  FREEZE WILL CONTINUE THROUGH THE NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$
805 
WWUS75 KPUB 110645
NPWPUB

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PUEBLO CO
1145 PM MST MON NOV 10 2014

COZ083-085-110745-
/O.CAN.KPUB.FZ.W.0011.000000T0000Z-141111T1700Z/
CANON CITY VICINITY/EASTERN FREMONT COUNTY-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE
BELOW 7400 FT-
INCLUDING...CANON CITY...PENROSE...COLORADO SPRINGS
1145 PM MST MON NOV 10 2014

...FREEZE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN PUEBLO HAS CANCELLED THE FREEZE
WARNING FOR SOUTHERN EL PASO AND EASTERN FREMONT COUNTIES.

A WIDESPREAD KILLING FREEZE OCCURRED IN EASTERN FREMONT AND
SOUTHERN EL PASO COUNTIES THIS EVENING. THESE AREAS WERE THE LAST
LOCATIONS IN SOUTHEAST COLORADO THAT HAD PREVIOUSLY NOT SEEN A
KILLING FREEZE. SINCE THEY HAVE NOW HAD A KILLING FREEZE...NO MORE
FREEZE HIGHLIGHTS WILL BE ISSUED THIS SEASON FOR THESE AREAS OR
FOR THE REST OF SOUTHEAST COLORADO.

$$

What forecasters said that day

The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this freeze warning went out at Nov 9, 10:21 PM MST, 5 hours 23 minutes earlier.

Area forecast discussion, Nov 9, 10:21 PM MST, 5 hours 23 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PUEBLO CO
1021 PM MST SUN NOV 9 2014

.UPDATE...
ISSUED AT 844 PM MST SUN NOV 9 2014

MADE SOME ADJUSTMENTS TO THE OVERNIGHT FORECAST IN REGARDS TO
TEMPERATURES...WINDS AND HUMIDITIES. THE LATEST MODEL GUIDANCE
ALONG WITH WAVE CLOUD ACTIVITY AND PROJECTED GUSTY WINDS OVER THE
EASTERN MOUNTAINS INTO THE LEE SLOPES. RAISED EXPECTED OVERNIGHT
LOWS ON THE EASTERN MIDSLOPES A GOOD 10-15 DEGREES WITH MOST AREAS
IN THE BANANA BELT REMAINING IN THE 50S FOR LOWS. THIS IN TURN
REDUCED THE HUMIDITY RECOVERIES EXPECTED FOR TONIGHT. WINDS
GUSTING TO NEAR 30 KTS ARE POSSIBLE IN WIND PRONE GAP AREAS LATE
TONIGHT INTO MONDAY MORNING.  MOZLEY

UPDATE ISSUED AT 445 PM MST SUN NOV 9 2014

GIVEN THE HIGH LEVEL OF CERTAINTY OF A WIDESPREAD KILLING FREEZE
MONDAY NIGHT/TUESDAY BEHIND THE ARCTIC COLD FRONT...ISSUED A
FREEZE WATCH FOR SOUTHERN EL PASO AND EASTERN FREMONT COUNTIES.
THESE ARE THE ONLY 2 ZONES WHICH HAVE NOT EXPERIENCED A WIDESPREAD
HARD FREEZE YET THIS SEASON. SINCE ALL OTHER AREAS HAVE...THEY ARE
NOT INCLUDED IN THE FREEZE WATCH EVEN THOUGH FREEZING TEMPERATURES
WILL OCCUR OVER ALL OF SOUTHEAST COLORADO. IN FACT IT IS LIKELY
THAT THE MAJORITY OF SOUTHEAST COLORADO WILL NOT WARM MUCH ABOVE
FREEZING OVER THE NEXT SEVERAL DAYS. HOWEVER SINCE AT LEAST 3
HOURS OF 28 DEGREES OR COLDER WILL END THE GROWING SEASON WILL
RUN THE FREEZE WATCH THROUGH 17Z TUESDAY MORNING. -KT

&&

.SHORT TERM...(THIS EVENING THROUGH MONDAY)
ISSUED AT 243 PM MST SUN NOV 9 2014

PRIMARY NEAR/SHORT TERM METEOROLOGICAL ISSUES CONTINUE TO BE
TEMPERATURES...WINDS AND POPS.  FORECAST DISTRICT CURRENTLY GRACED
BY ABOVE SEASONAL TEMPERATURES...WAVE CLOUDS OVER EASTERN SECTIONS
AND SOME LOCALIZED GUSTY WINDS...ESPECIALLY OVER HIGHER TERRAIN
LOCATIONS.

RECENT FORECAST MODEL SOUNDINGS...REAL-TIME DATA AND COMPUTER
SIMULATIONS INDICATE THAT NORTHWESTERLY TO ZONAL UPPER FLOW WILL
CONTINUE INTO MONDAY AFTERNOON.

AT THE SURFACE...STRONG COLD FRONT(PUSHED BY DEVELOPING 1047 MB
SURFACE HIGH OVER ALBERTA PROVINCE CANADA BY 00Z TUESDAY) IS STILL
EXPECTED TO PUSH ACROSS SOUTHEASTERN COLORADO BY MONDAY AFTERNOON
WITH PRECIPITATION DEVELOPING(INCLUDING SNOW) OVER PRIMARILY
NORTHERN SECTIONS OF EL PASO...TELLER AND KIOWA COUNTIES AS WELL AS
PORTIONS OF THE CENTRAL MOUNTAINS BY LATE MONDAY AFTERNOON/EVENING.

COLDER TEMPERATURES WILL BE MOVING INTO THE FORECAST DISTRICT BY 00Z
TUESDAY...HOWEVER COLDEST CONDITIONS WILL RESERVED FOR LONGER
TERM...PLEASE REVIEW LONGER TERM DISCUSSION SHOWN BELOW.

FINALLY...LOCALIZED GUSTY WINDS ARE ANTICIPATED OVER PRIMARILY
HIGHER TERRAIN LOCATIONS FROM TONIGHT INTO MONDAY MORNING WITH
STRONG NORTHERLY WINDS THEN EXPECTED OVER EASTERN SECTIONS BY MONDAY
AFTERNOON AS COLD FRONT SURGES RAPIDLY SOUTH ACROSS THE FORECAST
DISTRICT.

.LONG TERM...(MONDAY NIGHT THROUGH SUNDAY)
ISSUED AT 243 PM MST SUN NOV 9 2014

...COLD AIR WITH CHANCES FOR LIGHT SNOW ON THE WAY...

ARCTIC COLD FRONT STILL ON TRACK TO MAKE A STRONG PUSH THROUGH
EASTERN COLORADO MONDAY EVENING.  THE FRONT IS NOT VERY MOIST BUT
WILL LIKELY SQUEEZE OUT A FEW FLURRIES AS IT MOVES SOUTH MONDAY
EVENING. BEST ODDS ARE ALONG THE PALMER DIVIDE...HAVE BOOSTED
THOSE POPS TO 60 PERCENT. ELSEWHERE...KIND OF A HIT OR MISS
DEAL...WITH AREAS OF FLURRIES HERE AND THERE SO ISOLATED POPS MORE
APPROPRIATE IN MOST CASES. HOWEVER...A LITTLE BETTER ODDS OF
SEEING SOME FLURRIES CAN BE EXPECTED OVER THE PIKES PEAK AREA
MOUNTAINS...THE WETS AND THE NORTHERN SANGRE DE CRISTOS.

TUESDAY...THE MAIN STORY WILL BE THE SUDDEN CHANGE TO WINTER-LIKE
COLD TEMPERATURES.  AFTER WEEKS OF VERY MILD FALL WEATHER...SOUTHERN
COLORADO...THE EASTERN PART ANYWAY...WILL SEE A FRIGID AIR MASS BY
MID NOVEMBER STANDARDS.  HIGHS ON TUESDAY OVER THE PLAINS WILL BE
ABOUT 35 TO 40 DEGREES COOLER THAN ON MONDAY AND ABOUT 25 TO 30
DEGREES BELOW AVERAGE.  ELSEWHERE...TEMPERATURES WILL DROP ABOUT 5
TO 10 DEGREES ON TUESDAY...AND END UP PRETTY CLOSE TO AVERAGE FOR
THIS TIME OF YEAR. COULD STILL BE A FEW SPOTTY FLURRIES AROUND ON
TUESDAY BUT THE MAIN STORY WILL BE THE DROP IN THE TEMPERATURES.

ANOTHER SURGE OF REINFORCING COLD AIR AND ANOTHER CHANCE FOR SOME
LIGHT SNOW WILL MOVE ACROSS THE REGION WEDNESDAY AFTERNOON AND
NIGHT. THE COLD AND SNOW CHANCES WILL BE TRIGGERED BY THE
INTERACTION OF AN UPPER LEVEL SHORTWAVE DROPPING SOUTHEAST FROM
CANADA AND A SURGE OF MOISTURE MOVING IN FROM THE PACIFIC. THE 2
WILL MERGE AND MOVE ACROSS COLORADO WEDNESDAY AFTERNOON AND NIGHT.
SNOW CHANCES MAY BE A LITTLE BETTER WITH THIS SYSTEM BUT IT IS
STILL TOO EARLY TO TELL. IT MAY END UP BEING JUST ANOTHER BURST OF
SPOTTY LIGHT SNOW NOT AMOUNTING TO A WHOLE LOT. THE ONE THING IT
WILL DO IS REINFORCE THE COLD AIR OVER THE PLAINS FOR BOTH
WEDNESDAY AND THURSDAY. HIGHS THESE DAYS WILL BE EVEN COLDER THAN
ON TUESDAY. OVER THE PLAINS...HIGHS WILL DROP ANOTHER 5 DEGREES
WHILE READINGS ELSEWHERE SCOOT DOWN A DEGREE OR 2 MORE AS WELL.
ADDITIONALLY...MORNING LOWS WILL BE DROPPING INTO THE TEENS AND
20S...WITH EVEN SOME SINGLE DIGITS OVER THE PLAINS BY THURSDAY
MORNING.

STARTING ABOUT THURSDAY...THE ARRIVAL OF MOIST WINDS FROM THE
PACIFIC SHOULD REALLY CRANK UP THE SNOW GUNS ALONG THE CONTINENTAL
DIVIDE. THE WAY IT LOOKS RIGHT NOW...WINTER WEATHER HIGHLIGHTS
WILL EVENTUALLY BE NEEDED ALONG THE DIVIDE STARTING ABOUT THURSDAY
AND CONTINUING AT TIMES THROUGH THE WEEKEND. THIS PERIOD OF WET
WEATHER SHOULD HELP TO START BUILDING THE WINTER SNOWPACK...NOT TO
MENTION NEXT SUMMER'S WATER SUPPLY. UNFORTUNATELY...IT WILL ALSO
BRING BACK HAZARDOUS WINTER TRAVEL CONDITIONS.

FRIDAY THROUGH THE WEEKEND...THE PICTURE BECOMES A LITTLE FUZZY. THE
GFS IS QUICK TO WARM THINGS FRIDAY AND THEN BRINGS ONE MORE WEAK
SHORTWAVE WITH SLIGHT COOLING AND SLIGHT SNOW CHANCES ACROSS THE
REGION OVER THE WEEKEND.  THE ECMWF...ON THE OTHER HAND...WARM
THINGS A LITTLE ON FRIDAY AND KEEPS SOME PRECIP IN AREA...AND THEN
BRINGS A MUCH...MUCH MORE SIGNIFICANT SHOT OF COLD AIR AND SNOW TO
THE REGION OVER THE WEEKEND.  THE ECMWF HAS BEEN WAVERING ON THIS
FROM RUN TO RUN...SO FORECASTER CONFIDENCE IN THE SOLUTION IS NOT
GREAT AT THIS TIME.  CURRENT FORECASTS LEAN TOWARD THE GFS SOLUTION
BUT THE ECMWF SOLUTION CERTAINLY HAS OUR ATTENTION.  IF IT TURNED
OUT TO BE CORRECT...SOUTHERN COLORADO COULD SEE A WIDESPREAD
SNOWFALL ACCOMPANIED BY ANOTHER SHOT OF COLD ARCTIC AIR.

&&

.AVIATION...(FOR THE 06Z TAFS THROUGH 06Z MONDAY NIGHT)
ISSUED AT 1015 PM MST SUN NOV 9 2014

KALS...VFR CONDITIONS THROUGH MONDAY AFTERNOON WITH CIGS LOWERING
THROUGH MONDAY EVENING TO AROUND 3500 FEET. WINDS WILL INCREASE BY
LATE MORNING UT OF THE SOUTHWEST WITH GUSTS TO NEAR 30 KTS
POSSIBLE. A COLD FRONT WILL PUSH SOUTH ACROSS THE TERMINAL MONDAY
EVENING WITH WINDS SHIFTING NORTHERLY AND WEAKENING MONDAY NIGHT.

KCOS...VFR CONDITIONS THROUGH EARLY MONDAY AFTERNOON. WESTERLY
WINDS WILL BE BREEZY THROUGH THE EARLY AFTERNOON. A VERY STRONG
COLD FRONT IS FORECAST TO DROP SOUTH OVER KCOS AROUND 20Z WITH
GUSTS APPROACHING 40 KTS BEHIND IT. CIGS WILL FALL BEHIND THE
FRONT TO 1-2 KFT THROUGH THE EVENING. A FEW LIGHT RAIN...CHANGING
TO SNOW...SHOWERS ARE POSSIBLE BEHIND THE FRONT MONDAY EVENING.

KPUB...VFR CONDITIONS THROUGH EARLY MONDAY AFTERNOON. WESTERLY
WINDS WILL BE BREEZY AHEAD OF A VERY STRONG COLD FRONT WHICH WILL
PASS ACROSS THE TERMINAL BY 21Z. STRONG NORTH WINDS WILL GUST TO
NEAR 45 KTS BEHIND THE COLD FRONT. THIS WILL LIKELY PRODUCE AREAS
OF BLOWING DUST WHICH MAY REDUCE VISIBILITY AT THE TERMINAL. CIGS
WILL FALL TO 2500-3000 FEET THROUGH THE EVENING BEHIND THE FRONT.
MOZLEY

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
FREEZE WATCH FROM MONDAY AFTERNOON THROUGH TUESDAY MORNING FOR
COZ083-085.

&&

UPDATE...MOZLEY
SHORT TERM...77
LONG TERM...LW
AVIATION...MOZLEY
Hazardous weather outlook, Nov 9, 9:02 PM MST, 6 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PUEBLO CO
902 PM MST SUN NOV 9 2014

COZ058>089-093>099-110415-
WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT-
LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT-
EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT-
WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT-
CENTRAL CHAFFEE COUNTY BELOW 9000 FT-
WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT-
SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT-
SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT-
LA GARITA MOUNTAINS ABOVE 10000 FT-
UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT-
EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT-
DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT-
ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT-
SOUTHERN SAN LUIS VALLEY-
NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET-
SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT-
NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT-
WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT-
WET MOUNTAIN VALLEY BELOW 8500 FEET-
WET MOUNTAINS BETWEEN 6300 AND 10000 FT-
WET MOUNTAINS ABOVE 10000 FT-
TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN
7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT-
CANON CITY VICINITY/EASTERN FREMONT COUNTY-
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW
7500 FT-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE
BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT-
WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT-
TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT-
CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY-
EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY-
EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY-
LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY-
902 PM MST SUN NOV 9 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST
CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

MUCH COLDER AIR WILL DROP SOUTH ACROSS THE AREA MONDAY AFTERNOON
AS AN ARCTIC COLD FRONT MOVES THROUGH THE STATE. HIGH
TEMPERATURES OVER EASTERN COLORADO WILL ONLY REACH THE 30S TUESDAY
WITH MAINLY 20S ON WEDNESDAY AND THURSDAY. OVERNIGHT LOWS THROUGH
THE PERIOD WILL FALL INTO THE TEENS AND SINGLE DIGITS. SOME LIGHT
SNOW WILL ACCOMPANY THE COLDER AIR...WITH LIGHT ACCUMULATIONS OVER
THE PALMER DIVIDE AND ACROSS THE EASTERN MOUNTAINS MONDAY NIGHT
INTO TUESDAY. MORE WIDESPREAD LIGHT SNOW WILL BE POSSIBLE LATE IN
THE WEEK ACROSS MOST OF SOUTH CENTRAL AND SOUTHEAST COLORADO AS
ANOTHER DISTURBANCE MOVES ACROSS THE REGION.

PREPARATIONS SHOULD BE MADE TO PROTECT SENSITIVE OUTDOOR PLANTS
AND EXPOSED WATER PIPES TO KEEP THEM FROM FREEZING.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS WILL NOT BE NEEDED TONIGHT.

88/88

Nearby

Freeze Warnings in Colorado, 2014Every freeze warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.